# SDR AALA202412275904

- Difficulty date: December 9, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 67,260 hours, 28,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: COSSORION ON PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL BETWEEN STA 929 AND STA 947 AT LBL 60. REPLACED INTERCOSTAL PER AARD 51-00-05-1 AND SRM 53-00-04-1A.
